Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lower abdominal pain. On condomol. Help?

I have had lower abdominal pain for 5 wks, started getting worse last Sunday. I went hospital and they gave me antibiotics and co condomol, the pain is so severe in one place, and isn t easing. The medication masks it for a bit but then wen they wear off it comes back so bad I end up on the floor not being able to move and in agony. ,my bowels are normally regular but it has been a few days since I went but I don t feel this is the cause as I ve had it for 5 wks. I don t know wot to do anymore please advice me thank you
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

I am concerned about your pain which is not relieved with codeine-paracetamol treatment.

If you describe the problem in greater detail, I will be able to answer more specifically.
What is your age, sex?
Is there any burning urination, flank pain, fever, nausea, vomitting?
What is the character of pain?
Is there any back pain?

You should get evaluated for any lower abdominal pathology including a physical exam, haemogram, urine routine, ultrasound of the abdomen pelvis.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.
Take care and please keep me informed of your progress at
Good Luck! Thank you!!
Answered: Wed, 27 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor